Q-curvature flow on 4-manifolds

Baird, Paul; Fardoun, Ali; Regbaoui, Rachid
September 2006
Calculus of Variations & Partial Differential Equations;Sep2006, Vol. 27 Issue 1, p75
Academic Journal
We formulate an appropriate gradient flow in order to study the evolution of the Q-curvature to a prescribed function on a 4-manifold. For a class of prescribed functions, we show convergence and describe the asymptotic behaviour at infinity.


Related Articles

  • Local Minimizers and Quasiconvexity - the Impact of Topology. Taheri, Ali // Archive for Rational Mechanics & Analysis;Jul2005, Vol. 176 Issue 3, p363 

    The aim of this paper is to discuss the question of existence and multiplicity of strong local minimizers for a relatively large class of functionals:from a purely topological point of view. The basic assumptions onare sequential lower semicontinuity with respect toW1, p-weak convergence andW1,...

  • Non-minimal scalar-flat K�hler surfaces and parabolic stability. Rollin, Yann; Singer, Michael // Inventiones Mathematicae;Nov2005, Vol. 162 Issue 2, p235 

    A new construction is presented of scalar-flat K�hler metrics on non-minimal ruled surfaces. The method is based on the resolution of singularities of orbifold ruled surfaces which are closely related to rank-2 parabolically stable holomorphic bundles. This rather general construction is...

  • Functional characterization of Vasil�ev invariants. Zapol�skii, V. // Journal of Mathematical Sciences;Sep2009, Vol. 161 Issue 3, p375 

    A cover of a manifold X is called an r-cover if any r points of X belong to a set in the cover. Let X and Y be two smooth manifolds, let Emb( X, Y) be the family of smooth embeddings X ? Y, let M be an Abelian group, and let F: Emb( X, Y) ? M be a functional. One says that the degree of F does...

  • Hamiltonian stability of Lagrangian tori in toric K�hler manifolds. Hajime Ono // Annals of Global Analysis & Geometry;Jun2007, Vol. 31 Issue 4, p329 

    Abstract��Let (M,J,?) be a compact toric Khler manifold of dimC M=n and L a regular orbit of the T n-action on M. In the present paper, we investigate Hamiltonian stability of L, which was introduced by Y.-G. Oh (Invent. Math. 101, 501�519 (1990); Math. Z. 212, 175�192)...

  • Decomposition and minimality of lagrangian submanifolds in nearly K�hler manifolds. Sch�fer, Lars; Smoczyk, Knut // Annals of Global Analysis & Geometry;Mar2010, Vol. 37 Issue 3, p221 

    We show that Lagrangian submanifolds in six-dimensional nearly K�hler (non-K�hler) manifolds and in twistor spaces Z4 n+2 over quaternionic K�hler manifolds Q4 n are minimal. Moreover, we prove that any Lagrangian submanifold L in a nearly K�hler manifold M splits into a...

  • A Centre-Stable Manifold for the Focussing Cubic NLS in $${\mathbb{R}}^{1+3}$$. Beceanu, Marius // Communications in Mathematical Physics;May2008, Vol. 280 Issue 1, p145 

    Consider the focussing cubic nonlinear Schr�dinger equation in $${\mathbb{R}}^3$$ :It admits special solutions of the form e ita ?, where $$\phi \in {\mathcal{S}}({\mathbb{R}}^3)$$ is a positive ( ? > 0) solution ofThe space of all such solutions, together with those obtained from them by...

  • Branched Coverings over Manifolds. Savel'ev, I. V. // Journal of Mathematical Sciences;Feb2004, Vol. 119 Issue 5, p605 

    This paper contains a presentation of the author's main results obtained in constructing an algebraic theory of branched coverings over manifolds. The main inspiration that led the author to deal with this topic is the well-known result on represent ability of each compact orientable manifold as...

  • Some slant submanifolds ofS-manifolds. Carriazo, Alfonso; Fernández, Luis M.; Hans-Uber, María Belén // Acta Mathematica Hungarica;Jun2005, Vol. 107 Issue 4, p267 

    We study some special types of slant submanifolds ofS-manifolds related to the second fundamental form of the immersion: totallyf-geodesic andf-umbilical, pseudo-umbilical and austere submanifolds. We also give several examples of such submanifolds.

  • On the Geometry of Vectorgrams for a Certain Class of Nonlinear Smooth Control Systems. Vakhrameev, S. A. // Journal of Mathematical Sciences;Jul2004, Vol. 122 Issue 1, p2916 

    Studies a certain particular class of nonlinear smooth control systems for which an analog of the R.V. Gamkrelidze theorem on the finiteness of the number of switchings holds. Replacement of the polyhedron by a so-called manifest with corners; Proof that the vectogram of the system considered is...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics